Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Neck pain, fever, heavy head. Had dengue and stomach ulcer. Suggestion?

Trying to help fiancee as she was just released from hospital, possible dengue fever as well as ulcer in stomach. She is now having sever neck pain , not had this before, while running fever and at hospital. She says head feels heavy, very heavy and hurting at spine/head area to one side most. This causing tears , so I am seeing if its part of recovery process or possible of something else. She is in Philippines
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

She is already recovering from viral fever possibly Dengue, she is also having ulcer in stomach.

During Dengue fever many times platelet count is decreased and as she is recovering from dengue I presume he platelet cont is normal.

If she has severe neck pain it may be due to cervical muscle spasm or due to some other cause. It is not a part of recovery this may be some thing else so visit the Physician.

It would be advisable to consult Physician or Orthopedic surgeon.

As she has ulcer problem NSAID should be avoided safer analgesic would be paracetamol and Tramadol and muscle relaxants may help her.

Local hot fomentation and analgesic gel can also help.

If she is taking any treatment for ulcer it should continue or proton pump inhibitor can be used as per doctor's advice.

Hope this information is helpful to you
Take care
Good Luck.     

Dr. Akhilesh Dubey M.D.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor